×

Projective modules and prime submodules. (English) Zbl 1155.13300

Summary: We use Zorn’s Lemma, multiplicatively closed subsets and saturated closed subsets for the following two topics:
(i) The existence of prime submodules in some cases,
(ii) The proof that submodules with a certain property satisfy the radical formula.
We also give a partial characterization of a submodule of a projective module which satisfies the prime property.

MSC:

13A10 Radical theory on commutative rings (MSC2000)
13A99 General commutative ring theory
13C10 Projective and free modules and ideals in commutative rings
PDF BibTeX XML Cite
Full Text: DOI EuDML Link

References:

[1] Z. A. El-Bast, P. F. Smith: Multiplication modules. Comm. in Algebra 16 (1988), 755–779. · Zbl 0642.13002
[2] J. Jenkins, P. F. Smith: On the prime radical of a module over a commutative ring. Comm. in Algebra 20 (1992), 3593–9602. · Zbl 0776.13003
[3] C. U. Jensen: A remark on flat and projective modules. Canad. J. Math. 18 (1966), 943–949. · Zbl 0144.02302
[4] C. P. Lu: Prime Submodules of modules. Comm. Math. Univ. Sancti Pauli 33 (1984), 61–69. · Zbl 0575.13005
[5] C. P. Lu: Union of prime submodules. Houston Journal of Math. 23 (1997), 203–213. · Zbl 0885.13004
[6] R. L. McCasland, M. E. Moore: On radicals of submodules of finitely generated modules. Canad. Math. Bull. 29 (1986), 37–39. · Zbl 0581.13003
[7] R. L. McCasland, M. E. Moore: On radicals of submodules. Comm. in Algebra 19 (1991), 1327–1341. · Zbl 0745.13001
[8] R. L. McCasland, P. F. Smith: Prime submodules of Noetherian modules. Rocky Mountain J. Math 23 (1993), 1041–1062. · Zbl 0814.16017
[9] D. Pusat-Yilmaz, P. F. Smith: Modules which satisfy the radical formula. Acta. Math. Hungar. 1–2 (2002), 155–167. · Zbl 1006.13002
[10] P. F. Smith: Primary modules over commutative rings. Glasgow Math. J. 43 (2001), 103–111. · Zbl 0979.13003
[11] R. Y. Sharp: Steps in Commutative Algebra. London Mathematical Society Student Text 19. Cambridge university Press, Cambridge, 1990.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.